# SDR SIMA200805303

- Difficulty date: February 20, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- Aircraft time: 15,579 hours, 13,926 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: 8271043
- Part serial: 00022
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4820, CREW REPORTED UPON GEAR RETRACTION GOT 'LANDING GEAR HANDLE DISAGREE WITH GEAR DOWN AND UNSAFE INDICATION.  CYCLED GEAR AND GEAR CAME UP.  AIRCRAFT REMOVED FROM SERVICE.  AFTER TROUBLESHOOTING DETERMINE LANDING GEAR HANDLE FOUND TO BE DEFECTIVE.  REMOVED AND REPLACED LANDING GEAR CONTROL LEVER IAW AMM 32-32-02.  PERFORMED SEVERAL OPERATIONAL SYSTEM CHECK IAW EMB AMM 32-30-00.  OPERATIONAL CHECK GOOD, NO FURTHER DEFECTS NOTED AND NR 8194; AIRCRAFT RETURNED TO SERVICE.
